Nicole asked in HealthMental Health · 8 years ago

I need help I don't know what might happen to her !!!?

My sister took 10 ambien and 10 clonazapam and her doctor told her not to mix them what could happen !!!?!?!?

6 Answers

Relevance
  • Naguru
    Lv 7
    8 years ago
    Favorite Answer

    I am really sorry to hear everything. It is really unfortunate. In such critical situations, please try to do your level best from all human angles and leave the rest to God. God will surely take care of everything. Don't worry. Be always optimistic with high hopes and aspirations in life. Nothing bad will happen to good people like you or your sister. Pray. It also does lot of wonders in life like a miracle.

    Source(s): own.
  • Anonymous
    8 years ago

    Hi Angie

    Firstly calm down, you need to be the one in control just now to make sure your sister is ok.

    The reason that her doctor would have told her not to mix them is because using clonazapam together with ambien may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgement making.

    I'm not sure if you meant 10mg or 10 tablets. If its 10mg of each, just keep an eye on her Incase she gets dizzy or any of the above stated symptoms (Incase she falls and hurts herself). She will be absolutely fine, maybe just a bit clumsy and tired.

    If its 10 tablets of each then she may have overdosed depending on the mg of tablets. Check what dose she has and check online on a trusted health website and see what the overdose limit is for both medications. If she has overdosed you need to phone the hospital and ask for advice. They will be able to tell you what symptoms she would be showing if she has overdosed.

    Stay calm and be strong, I hope everything is alright and will keep you in my thoughts and prayers.

  • 8 years ago

    Think of why she did it. And it can have terrible effects and out come. Good luck and take her to a doctor or something and talk to her. Plus 10 pills are a lot even from two bottles it 20 and it's an overdose on the pill.

  • Anonymous
    8 years ago

    Well first off she's gonna trip balls for a few good hours. After that she could possibly die, idk, I'm not a doctor. You should probably stop reading this and pick up a phone and dial that number for the paramedics. What was it.... 919? n..... 119? **** thats not it. Idk, 911 maybe? No, it's definitely not 911.

  • How do you think about the answers? You can sign in to vote the answer.
  • 8 years ago

    CALL 9-11 .

  • 8 years ago

    She's going to die a horrible and tragic death. Sucks to be you, my friend.

    Source(s): Steven Hawking
Still have questions? Get your answers by asking now.